# SDR DALA2015113007253

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Bs 1451 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP AND FRAME CLIP ON FRAME BS 1451 BETWEEN LONGERON 2-3L.   CLIP AND FRAME CLIP WERE REPLACED IAW DWG 9911860-17 AND 21.
